# SDR SWAA2021061771056

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR23L IS CRACKED AT BS536 LBL45 WL162 ; / HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;LOCATED AND DRILLED STRINGER AND HAT SECTION AT STR23L FROM BS500D+10 - BS540 IAW SRM 53-00-03-2R-1 PARA 4 STEPS (A-I) AND EA 21-153-01297;PERFORMED GVI OF REPAIR AREA IAW SRM 53-00-03-2R-1; NO ADDITIONAL FAULTS RAISED; OK TO INSTALL REPAIR PARTS;RII FUNCTION; VERIFIED ACCOMPLISHED STRINGER REPAIR STR23L AT BS 536 PER EA 21-153-01297 AND SRM 53-00-03-2R-1;RECEIVED STRINGER SECTION AND HAT SECTION FROM O.S.S; VERIFIED HEAT TREATED TO T6 CONDITION PER BAC5602 AND DYE PEN PER SOPM 20-20-02 ON PO# 824520-SWA;REFER TO EA 21-153-01297 SUMMARY REQUIREMENT; BARCODE: TTG8Q005DY9K.;REQUEST NDI FOR HFEC AT CUTOUT FOR CRACK FREE CONDITION PER SRM 53-00-03-2R-1.;VERIFIED ACCOMPLISHED STRINGER REPAIR STR23L AT BS 536 PER EA 21-153-01297 AND SRM 53-00-03-2R-1;VERIFIED (RII) INSTALLATION OF REPAIR PARTS AT BS 500D -540 STR-23L AND APPLICATION OF SEALANT AROUND REPAIR AREA IAW SRM 53-00-03 REP.1; DWG 143A1215; DWG 143A3230 & EA 21-153-01297 WIP2  VERIFIED APPLICATION OF CIC ON REPAIR AREA IAW SRM 53-00-03 REPAIR 1 AND EA 21-153-01297 WIP2;VERIFIED APPLICATION OF CIC;VERIFIED COMPLETION OF WORK IAW SRM 53-00-03-REPAIR 1 AND EA 21-153-01297 WIP1 AND -WIP2;VERIFIED CUTOUT STRINGER SECTION BS 500D +10; STR 23L PER SRM 53-00-03-2R-1.
